Skip to product information
1 of 5

Xl-3 Cold Medicine 20 Count, Pack of 3

Xl-3 Cold Medicine 20 Count, Pack of 3

Regular price $15.99 USD
Regular price $21.99 USD Sale price $15.99 USD
Sale Sold out
This package includes 20 Tablets. Each Tablet contains 325 mg of Acetaminophen, 2 mg of Chlorpheniramine Maleate and 5 mg of Phenylephrine for Fast Acting and Strong Relief of annoying Common Cold Symptoms.
This product provides Relief from Flu Symptoms like Fever, Nasal Congestion, Runny Nose, Sneezing, Sinus Infection, Aches, and Pains.

Can be compared to active Ingredients in Advil or Tylenol for Fast Acting Temporary Relief.

Whether you have a headache, muscle aches, backaches and/or menstrual pain brought on by the common cold, use the XL-3 Cold Medicine.

Please use as directed and consult with a physician for any questions towards this product and its ability to provide relief of any symptoms associated with the common cold, sinus infection, or pain relief.

Packaging may Vary

3-Pack of product with UPC 645981000214

View full details